# SDR SWAA2021021132462

- Difficulty date: November 25, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***** CORROSION***** AFT CARGO COMPARTMENT BBETWEEN STA 727A AND STA 727B R/H SIDE;RBL 21 SIDEPLATE HAS SPOTS OF CORROSION AROUND FASTNER HOLES. (MKD 78-7). / FOUND DEEP CORROSION EXFOLIATION OUT OF LIMITS AT AFT CARGO COMPARTMENT SIDE PLATE 'Z' CHANNEL AROUND FASTENERS FROM STA 727 TO STA 767; RBL 21. REMOVED AND REPLACED AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 146A7502.
